MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 7/18/2025, a sales representative reported via email that an ar-1588rtt2-ib fibertag tightrope ii tightrope frayed and eventually detached from the graft.This issue was discovered during a procedure on (b)(6) 2025.Additional information was received on 07/24/2025: during an acl reconstruction procedure on 07/17/2025, the ar-1588rtt2 fibertag tightrope ii implant broke inside the patient.All fragments were successfully retrieved.The procedure was completed using a replacement ar-1588rtt2 device, resulting in a brief delay of approximately five minutes.No additional anesthesia was required.A non-arthrex product was used to prepare the bone socket for implant insertion.The patient's bone quality was assessed as "good.".
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22786482
Report Number1220246-2025-03440
Device Sequence Number9907033
Product Code MBI
UDI-Device Identifier00888867426689
UDI-Public(01)00888867426689(11)250306(17)300228(10)15400634
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II WITH INTERNALBRACE
Device Catalogue NumberAR-1588RTT2-IB
Device Lot Number15400634
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown